# SDR 2007UALA01507

- Difficulty date: May 12, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 58,582 hours, 16,910 cycles
- Engine: Pwa PW2037
- Engine time: 33,840 hours, 11,943 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Transmitter
- Part number: 41816054
- Condition: Malfunctioned
- Location: Engine Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLUCTUATING OIL PRESSURE ON NR 1 ENGINE.  WENT FROM 102 TO 180 SETTLING TO 160 IN CRUISE.  FOUND LINE DISCONNECTED AT BOTTOM OF DEOILER.  SECURED LINE.  RAN ENGINE AT IDLE FOR 5 MIN.  NO LEAKS FOUND.  REPLACED NR 1 ENGINE OIL SCAVENGE VALVE AND OIL PRESSURE TRANSMITTER FOR PRESS FLUX.
